advertisement
Question
Posted by: Bonny | 2003/12/10

Hormone replacement tablets

My GP has told me to immediately stop taking Estro-pause because of recent findings in the USA that it causes breast cancer. He also said that in the UK people have been told to stop using hormone replacement, whether it be in the form of tablets, patches or implants, immediately.

Where can I find these articles?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It has always been known that there is an increased risk of breast cancer if you use HRT. The increase in risk is, however, small. The latest study, the Woman's Health Initiative study, has confirmed these findings. The study is published in medical journals, but if you do a google search, you will find references on the internet.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement